@article{FPM_2007_13_1_a11,
author = {I. Yu. Sviridova},
title = {On applying the {Littlewood{\textendash}Richardson} rule},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {199--213},
year = {2007},
volume = {13},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2007_13_1_a11/}
}
I. Yu. Sviridova. On applying the Littlewood–Richardson rule. Fundamentalʹnaâ i prikladnaâ matematika, Tome 13 (2007) no. 1, pp. 199-213. http://geodesic.mathdoc.fr/item/FPM_2007_13_1_a11/
[1] Dzheims G., Teoriya predstavlenii simmetricheskikh grupp, Mir, M., 1982 | MR | Zbl
[2] Kertis Ch., Rainer I., Teoriya predstavlenii konechnykh grupp i assotsiativnykh algebr, Nauka, M., 1969 | MR | Zbl
[3] Makdonald I., Simmetricheskie funktsii i mnogochleny Kholla, Mir, M., 1985 | MR | Zbl
[4] Amitsur S. A., Regev A., “P.I. algebras and their cocharacters”, J. Algebra, 78 (1982), 248–254 | DOI | MR | Zbl
[5] Berele A., Regev A., “Applications of hook Young diagrams to P.I. algebras”, J. Algebra, 82 (1983), 559–567 | DOI | MR | Zbl
[6] Berele A., Regev A., “Codimensions of products and of intersections of verbally prime T-ideals”, Israel J. Math., 103 (1998), 17–28 | DOI | MR | Zbl
[7] Drensky V., Free Algebras and PI-Algebras, Springer Singapore, Singapure, 2000 | MR | Zbl
[8] Drensky V., Genov G. K., “Multiplicities of Shur functions in invariants of two $3\times3$ matrices”, J. Algebra, 264 (2003), 496–519 | DOI | MR | Zbl
[9] Drensky V., Genov G. K., “Multiplicities of Shur functions with applications to invariant theory and PI-algebras”, C. R. Acad. Bulgare Sci., 57:3 (2004), 5–10 | MR | Zbl
[10] Giambruno A., Zaicev M., Polynomial Identities and Asymptotic Methods, Math. Surveys Monographs, 122, Amer. Math. Soc., Providence, 2005 | MR | Zbl
[11] Jacobson N., PI-Algebras: An Introductions, Lect. Notes Math., 441, Springer, Berlin, 1975 | DOI | MR | Zbl
[12] James G., Kerber A., The Representation Theory of the Symmetric Group, Encyclopedia of Mathematics and its Applications, 16, Addison-Wesley, London, 1981 | MR | Zbl
[13] Procesi C., Rings with Polynomial Identities, Marcel Dekker, New York, 1973 | MR | Zbl
[14] Rowen L. H., Polynomial Identities in Ring Theory, Academic Press, New York, 1980 | MR | Zbl